# SDR DALA2015013000781

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AFT LOWER CURVER EDGE OF OVERWING EMERGENCY EXIT DOOR 843, SSI522101.  REPLACED LOWER CURVER EDGE AT OVERWING EMERGENCY EXIT DOOR 843 IAW SRM 51-72-11 AND DWG D52279010.
